Untersuchungen über die Konvergenz der limitär-periodischen Jacobi-Ketten beliebiger Ordnung

E. Sohlechter

Mathematische Zeitschrift (1923)

  • Volume: 16, page 173-206
  • ISSN: 0025-5874; 1432-1823

How to cite

top

Sohlechter, E.. "Untersuchungen über die Konvergenz der limitär-periodischen Jacobi-Ketten beliebiger Ordnung." Mathematische Zeitschrift 16 (1923): 173-206. <http://eudml.org/doc/174960>.

@article{Sohlechter1923,
author = {Sohlechter, E.},
journal = {Mathematische Zeitschrift},
pages = {173-206},
title = {Untersuchungen über die Konvergenz der limitär-periodischen Jacobi-Ketten beliebiger Ordnung},
url = {http://eudml.org/doc/174960},
volume = {16},
year = {1923},
}

TY - JOUR
AU - Sohlechter, E.
TI - Untersuchungen über die Konvergenz der limitär-periodischen Jacobi-Ketten beliebiger Ordnung
JO - Mathematische Zeitschrift
PY - 1923
VL - 16
SP - 173
EP - 206
UR - http://eudml.org/doc/174960
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.